Approximability of the inverse of an operator

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Let A be an invertible operator on a complex Hilbert space K. A necessary and sufficient condition is given for A-1 to be a weak limit of polynomials in A.

Original languageEnglish
Pages (from-to)109-110
Number of pages2
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - 1 Jan 1978


  • Invertible operator
  • Numerical range
  • Strict positivity
  • Weakly closed algebra

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'Approximability of the inverse of an operator'. Together they form a unique fingerprint.

Cite this